MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, ASSY, TITANIUM INTRALINE ANCHOR, 5.5MM W/NEEDLES; SCREW, FIXATION, BONE

STRYKER ENDOSCOPY-SAN JOSE PKG, ASSY, TITANIUM INTRALINE ANCHOR, 5.5MM W/NEEDLES; SCREW, FIXATION, BONE
Catalog Number 3910-400-055
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.Alleged failure: the anchor is placed, but it makes a 1 cm crack in radius.Probable root cause: design.Anchor not compatible with prepared hole size (peek only).Anchor thread design makes insertion too difficult.Inserter/anchor material/design too weak.Anchor tip geometry not sharp enough for application process.Inserter, implant, manufactured out of specification application.Excessive force torquing anchor or lateral force applied during insertion.Not enough axial force during insertion.Use of wrong tap - improperly prepared hole (peek only).Bone to hard for anchor insertion.Bone not hard enough to maintain screw purchase.No pilot hole prepared (peek only).The failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the anchor placement caused a crack in the bone.

Brand Name
PKG, ASSY, TITANIUM INTRALINE ANCHOR, 5.5MM W/NEEDLES
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8700911
Report Number0002936485-2019-00236
Device Sequence Number16732957
Product Code HWC
UDI-Device Identifier07613154890071
UDI-Public07613154890071
Combination Product (Y/N)N
PMA/510(K) Number
K071157
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-400-055
Device Lot Number18354AE2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2019
Initial Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;